# SDR DJFA201904171001

- Difficulty date: March 11, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N370FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500384
- Aircraft time: 2,197 hours, 1,630 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE (FL430) HAD YELLOW X FOR BOTH SPOILER AND PITCH INDICATIONS.  ALSO SPWS FAULT CAS MESSAGE, AND MAIN TRIM WAS NOT WORKING. 	TROUBLESHOT, COMPLIED WITH CMC DOWNLOAD, IASP AND ADS OPS - CHECK OK REMOVED AND REPLACED FCE 2 PER MCC IAW AMM 27-03-01  PERFORMED MULTIFUNCTION SPOILER SYSTEM RIGGING IAW 27-60-00.  NO DEFECTS NOTED.  P/N 462900-1017 S/N 0889
